SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES

Kieburg M (2015)
Acta Physica Polonica B 46(9): 1709-1728.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We consider the singular value statistics of products of independent random matrices. In particular, we compute the corresponding averages of products of characteristic polynomials. To this aim, we apply the projection formula recently introduced for chiral random matrix ensembles which serves as a shortcut of the supersymmetry method. The projection formula enables us to study the local statistics where free probability currently fails. To illustrate the projection formula and underlining the power of our approach, we calculate the hard edge scaling limit of the Meijer G-ensembles comprising the Wishart-Laguerre (chiral Gaussian), the Jacobi (truncated orthogonal, unitary or unitary symplectic) and the Cauchy-Lorentz (heavy tail) random matrix ensembles. All calculations are done for real, complex, and quaternion matrices in a unifying way. In the case of real and quaternion matrices, the results are completely new and hint to the universality of the hard edge scaling limit for a product of these matrices, too. Moreover, we identify the non-linear sigma-models to the local statistics of product matrices at the hard edge.
Erscheinungsjahr
Zeitschriftentitel
Acta Physica Polonica B
Band
46
Zeitschriftennummer
9
Seite
1709-1728
ISSN
PUB-ID

Zitieren

Kieburg M. SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES. Acta Physica Polonica B. 2015;46(9):1709-1728.
Kieburg, M. (2015). SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES. Acta Physica Polonica B, 46(9), 1709-1728. doi:10.5506/APhysPolB.46.1709
Kieburg, M. (2015). SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES. Acta Physica Polonica B 46, 1709-1728.
Kieburg, M., 2015. SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES. Acta Physica Polonica B, 46(9), p 1709-1728.
M. Kieburg, “SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES”, Acta Physica Polonica B, vol. 46, 2015, pp. 1709-1728.
Kieburg, M.: SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES. Acta Physica Polonica B. 46, 1709-1728 (2015).
Kieburg, Mario. “SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES”. Acta Physica Polonica B 46.9 (2015): 1709-1728.